Arbitrage-free smile construction on FX option markets using Garman-Kohlhagen deltas and implied volatilities





Faculty/Professorship: Banking and Financial Control  
Author(s): Muck, Matthias
Title of the Journal: Review of Derivatives Research
ISSN: 1573-7144, 1380-6645
Publisher Information: Dordrecht [u.a.] : Springer Science + Business Media B.V
Year of publication: 2022
Volume: 25
Issue: 3
Pages: 293-314
Language(s): English
DOI: 10.1007/s11147-022-09189-9
Peer Reviewed: Ja
International Distribution: Ja
Type: Article
URI: https://fis.uni-bamberg.de/handle/uniba/56226
Release Date: 3. November 2022